# SDR DALA2015110706824

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 7,318 hours, 2,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FIRST SEVEN SEAT ROWS IN COACH EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE R & R BATTERY PACK.  OPS CHECKED GOOD IAW AMM 33-51.
